# SDR SWIA971086

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO EUG PFD NR 1 LOST ALL AIR DATA (AIRSPEED, ALTITUDE, ATTITUDE, VSI) ALSO MACH TRIM.  REMOVED AND REPLACED IDC 4000 CONVERTER.  ALL SYSTEMS CHECKS NORMAL.
